# SDR USAA030039

- Difficulty date: April 11, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N612AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 35,259 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED 2 INCHES, LEFT PACK BAY, FRAME AT BS 900 LBL 0.  INSTALLED FABRICATED REPAIR SPLICE DOUBLER PER EA 87134.  (M)
